# SDR MWEA020382

- Difficulty date: May 24, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 39129722
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP #3 TRAILING EDGE PANEL UPPER INBOARD ATTACH FITTING CRACKED.  --  REMOVED AND REPLACED FITTING.
